# SDR CALA2025010601799

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 93,502 hours, 37,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE EMERGENCY LIGHT CHECK ON THE 2 SERVICE FOUND EMERGENCY EXIT LIGHTING ON ROW 22 ABC TO BE DAMAGED REF AMM 33-51-18 REPLACED WIRE HARNESS TO EMERGENCY EXIT LIGHT OPS CHECKS GOOD.
